# SDR SWAA043596

- Difficulty date: November 21, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,092 hours, 51,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND FUSELAGE SKIN DOUBLER UNDER DORSAL FIN BETWEEN BS 860 AND BS 880, WORN.  REPAIRED SKIN PER SRM.
